Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Toric LeBrun metrics and Joyce metrics

Nobuhiro Honda and Jeff Viaclovsky

Geometry & Topology 17 (2013) 2923–2934
Abstract

We show that, on the connected sum of complex projective planes, any toric LeBrun metric can be identified with a Joyce metric admitting a semi-free circle action through an explicit conformal equivalence. A crucial ingredient of the proof is an explicit connection form for toric LeBrun metrics.

Keywords
toric self-dual metrics
Mathematical Subject Classification 2010
Primary: 53A30
References
Publication
Received: 9 August 2012
Accepted: 31 May 2013
Published: 16 October 2013
Proposed: Simon Donaldson
Seconded: Tobias H Colding, Yasha Eliashberg
Authors
Nobuhiro Honda
Mathematical Institute
Tohoku University
Sendai, Miyagi, 980-8578
Japan
Jeff Viaclovsky
Department of Mathematics
University of Wisconsin
Madison, WI 53706
United States
http://www.math.wisc.edu/~jeffv/